# SDR AALA202211115570

- Difficulty date: October 13, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 60,615 hours, 35,454 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Damper
- Part number: FE240006
- Part serial: RFM28576
- Condition: No Test
- Location: Door
- Part time: 16,372 hours, 7,624 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE PASSENGER / CREW DOOR 831 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER ASSEMBLY FAILED OPERATIONAL TEST. REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER ASSEMBLY PER AMM 52-11-14. **SUPPLEMENTAL REPORT FOR AALA202210175570 TO CORRECT SECTION 5 PART INFORAMTION**
